JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  A. Ebadian    
    Email: a.ebadian@mail.urmia.ac.ir  

Department of Mathematics, Faculty of Science
Urmia University, Urmia

    Research Areas :  
Other :  
    Articles: $p$-valent Meromorphic Functions With Alternating Coefficients Based on Integral Operator   Volume 9, Issue 2
    Coefficient Inequalities For Certain Meromorphically $p$-valent Functions   Volume 9, Issue 4
    Some Applications of the Generalized Bernardi-Libera-Livingston Integral Operator on Univalent Functions   Volume 10, Issue 4

      search [advanced search] copyright 2003 terms and conditions login